# SDR UIEA2011102100620

- Difficulty date: August 21, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-10-02.  FOUND TO BE IN LIMITS IAW 53-00-51.
